Transmission Of Diarrhea From A Nursing Mother To Her Child?

Illustration of Transmission Of Diarrhea From A Nursing Mother To Her Child?
Illustration: Transmission Of Diarrhea From A Nursing Mother To Her Child? rehydrate.org

I am a nursing mother of a baby aged 2 months, 2 days I have diarrhea, I have taken medicine. Can my baby also get diarrhea because my baby is full of breast milk. Thank you

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Diarrhea, which is defined as the frequency or number of bowel movements that are more frequent and thinner than usual, can occur due to various things, can be due to bacterial, viral, parasitic infections, food allergies, milk allergies, food poisoning, and irritation of the stomach and colds.


Among those reasons, none of them can be transmitted through breast milk. But your baby can also get diarrhea for the same reason. That is, if you get diarrhea due to lack of hygiene, your child can also get diarrhea due to lack of cleanliness. So it is not direct because of the milk, but because of something else. For this reason, keep the environment clean and protect your immune system by avoiding buying food and drinks carelessly, regularly washing your hands, getting enough rest and increasing your consumption of warm water.


Then to note also, some drugs can flow through breast milk. Therefore, whatever medicine you take must always read the rules of use, is it dangerous for nursing mothers or not. If you are in doubt, ask the doctor who treats you. So, hopefully answering your question.

: by

Related Question

(1 year ago)

...

The Effect Of Taking Cold Medicine After That Is An Ulcer Drug?

The Effect Of Taking Cold Medicine After That Is An Ulcer Drug?

(1 year ago)

I am having a stomach ulcer, I want to take promag medicine, but in the morning I only took oskadon medicine, can I take promag medicine now I woke up my stomach is twisted so I to...

High Blood Pressure Due To Diet Drugs?

High Blood Pressure Due To Diet Drugs?

(1 year ago)

I have never experienced high blood pressure. R nMaybe because I am taking diet drugs. R nMy tension has risen. R nI have seen a doctor. R n2 days of taking medicine from 150 ̷...

Leave a Reply

Your email address will not be published. Required fields are marked *